# SDR BB07065

- Difficulty date: August 14, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 21,175 hours, 6,714 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Check Valve
- Part number: 32021303
- Part serial: 2500
- Condition: Chattering
- Location: Apu
- Part time: 2,324 hours, 718 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 728, PHL-GLA:  CREW REPORTED A RHYTHMIC KNOCKING SOUND IN THE AREA OF SEAT 13A.  FLIGHT RETURNED TO PHL.  MAINTENANCE REPLACED THE APU CHECK VALVE.
